# SDR UPS02537894

- Difficulty date: March 15, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 18,287 hours, 12,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part serial: 23728
- Condition: Corroded
- Location: Bs1200lbl47-62
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD UPON REMOVAL OF FLOOR PANELS FOUND CORROSION ON UPPER FLANGE OF FLOOR BEAM AT BS 1200 LBL 47 TO LBL 62 WL 208     CORROSION TO BE OUT OF LIMITS FABRICATE REPAIR ANGLE AND ACCOMPLISH ERO 02-0295
